1 minute reading time (90 words)

Antidepressant Drug Use and Risk of Venous Thromboembolism

Regular popping of antidepressant pills may heighten an individual's risk of suffering from venous thromboembolism.

This research work evaluated the probability of users of antidepressants suffering from venous thormboembolism (VTE). Researchers matched the use of antidepressant drugs with the diagnosis of venous thromboembolism in a study group comprising of over 3,300 men and women in the United Kingdom. 

Researchers noticed that users of tricyclic antidepressants (TCAs) had increased susceptibility to venous thromboembolism. This study points out that exposure to tricyclic antidepressants may make venous thromembolism more likely to occur in an individual.

Research Summary Information

  • 2008
  • Susan S Jick , Lin Li
  • Boston Collaborative Drug Surveillance Program, Boston University School of Medicine, Lexington, MA 02421, USA. sjick@bu.edu
  • No, Free full text of study was not found.
Antidepressants and Risk of Cataract Development: ...
Selective Serotonin Reuptake Inhibiting Antidepres...

Related Posts

 

Comments (0)

Rated 0 out of 5 based on 0 voters
There are no comments posted here yet

Leave your comments

  1. Posting comment as a guest. Sign up or login to your account.
Rate this post:
Attachments (0 / 3)
Share Your Location

By accepting you will be accessing a service provided by a third-party external to https://www.drcarney.com/